Combinatorics of the s-fraktur signl-fraktur sign2 spaces of coinvariants

B. Feigin, S. Loktev, R. Kedem, T. Miwa, E. Mukhin

Research output: Contribution to journalArticlepeer-review


We consider two types of quotients of the integrable modules of s-fraktur signl-fraktur sign2. These spaces of coin variants have dimensions described in terms of the Verlinde algebra of level k. We describe monomial bases for the spaces of coinvariants, which leads to a fermionic description of these spaces. For k = 1, we give explicit formulas for the characters. We also present recursion relations satisfied by the characters and the monomial bases.

Original languageEnglish (US)
Pages (from-to)25-52
Number of pages28
JournalTransformation Groups
Issue number1
StatePublished - Mar 2001
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Combinatorics of the s-fraktur signl-fraktur sign2 spaces of coinvariants'. Together they form a unique fingerprint.

Cite this